I discontinued the Elavil in favor of giving neurontin alone a try ( it seemed to have the best side-effect profile. As well, I thought best to try one therapy at a time as opposed to see a result and then try to decide which med was responsible for the relief). Neither Elavil or Neurontin lists this side effect, however anythings possible.
For now, I'm ascribing it to my anxious state. I have a muscle tension running thru my arms, almost feeling like a post-workout stiffness with occasional periods where my hands and/or finger tips feel like they have fallen asleep.
Although I see MS-like symptoms, common sense tells me thats my anxiety talking. If I do happen to acquire this condition, I'll award myself the unluckiest bastard on the board award for developing orchalgia, bladder difficulties, abdominal pain, back pain, disassociation and MS all within 7 months. I'm not a religious man, but sometimes I just gotta wonder what exactly it was I did...




